# SDR IPXA2020062967010

- Difficulty date: June 26, 2020
- Submitted: July 7, 2020
- Operation: Air carrier
- Aircraft: N153UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0839
- Aircraft time: 19,639 hours, 12,120 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Inoperative
- Location: Flight Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

RED WARNING LIGHT ON CREW ENTRY DOOR DOES NOT ILLUMINATE WHEN TEST BUTTON IS DEPRESSED.   RESET FAULTS ON ASPUS. OPS CHECK GOOD IAW AMM 52-73-00.
